side effects....

3 posts / 0 new
Last post
reb2591020's picture
Joined: 09/20/09
Posts: 333
side effects....

So i am 6 days past the first of my b2b iui's. My nipples are very sore and bb feeling very full. Do you think I am still experiencing clomid side effects?

combatcutie's picture
Joined: 04/04/07
Posts: 2194

If you triggered, it could be a side effect from that. Hopefully it isn't and you will be announcing your BFP soon

cherylfhorn's picture
Joined: 08/24/08
Posts: 600

Dawn is correct if you triggered it is probably from the shot. I know when I did that I felt like I was having symptoms the whole time. Also if they have you on Progesterone vaginal inserts or pills that will cause all the side effects. With the trigger shot dont take a pg test till at least 10 -14 days after shot. It will come up positive. I know I could not test till it was the day AF was due...I would always get a positive result.

Hopefully thou it is NONE of those things and you are having symptoms...fingers crossed for you.